# SDR UALA2010061502102

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 82,945 hours, 10,108 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BUNDLE STARTING TO CHAFE ON OEU ABOVE AFT LT INBD LAV.   DAMAGE LIMITED TO INSULATION ONLY.  REPAIRED WITH TEFLON WRAP AND SECURED. PROVIDED CLEARANCE.
